| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Device Alarm System (1012); No Display/Image (1183); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had blank screen and also had issue with hearing.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated insulin pump had battery out limit and it continued with each battery and they did not clear the battery out limit.The insulin pump will not be returned for analysis.